PL EN


Preferences help
enabled [disable] Abstract
Number of results
2004 | 105 | 5 | 475-483
Article title

The Nonlinear Diffusion Equation Describing Spread of Impurities of High Density

Content
Title variants
Languages of publication
EN
Abstracts
EN
The nonlinear diffusion equation is derived by taking into account the local variations in the solvent density, within a mechanism of diffusion driven by random particle collisions. Analytical solutions for the case of spherical-symmetric nonlinear diffusion equation for spread of impurities in gas and solids are obtained and discussed. In this case, the solutions of the nonlinear diffusion equation are similar to solutions of Bernoulli equation. We note that the obtained solutions can be used to describe the shapes of impurity gas of high concentration or smoke clouds.
Keywords
EN
Publisher

Year
Volume
105
Issue
5
Pages
475-483
Physical description
Dates
published
2004-05
received
2004-05-06
Contributors
  • Department of Physics and Mathematics, Šiauliai University, Višinskio 25, Šiauliai, 5400, Lithuania
author
  • Department of Physics and Mathematics, Šiauliai University, Višinskio 25, Šiauliai, 5400, Lithuania
author
  • Department of Physics and Mathematics, Šiauliai University, Višinskio 25, Šiauliai, 5400, Lithuania
References
  • 1. A.J. Janavičius, Random Processes and Transfer Phenomena, Šiauliai University, Šiauliai 2002, p. 85 (in Lithuanian)
  • 2. A.J. Janavičius, Phys. Lett. A 224, 159 (1997)
  • 3. B.-F. Apostol, Phys. Lett. A 235, 363 (1997)
  • 4. P.F. Fil cakov, Handbook of High Mathematics, Naukova Dumka, Kiev 1973, p. 743 (in Russian)
  • 5. G. Korn, T. Korn, Mathematical Handbook for Scientists and Engineers McGRAW-HILL Book Company, New York 1973, p. 684
  • 6. M.E. Gliksman, Diffusion in Solids, John Wiley Sons, New York 2000, p. 472
  • 7. W.-S. Wang, Y.-H. Lo, IEEE Trans. Electron Devices ED-30, 1828 (1983)
  • 8. Laboratory Guide of Physics, Ed. L.L. Goldin, Nauka, Moscow 1983, p. 704 (in Russian)
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv105n510kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.